# SDR MWEA010460

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5912154
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DENT AT FLAP NR 4 TRAILING EDGE SECTION UPPER SURFACE.   CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER, INSTALLED REPAIR.
